# SDR UPS03840824

- Difficulty date: May 26, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STRINGER END FITTING IS CRACKED INBOARD SIDE OF XRS 74 AT STRINGER 51 AFT SIDE IN NR 3 MAIN TANK.  REMOVED AND REPLACED FITTING IAW DWG. 3704841 AND SRM. 51-1-20D
